NLIE for hole excited states in the sine-Gordon model with two boundaries

Changrim Ahn, Zoltán Bajnok, Rafael I. Nepomechie, László Palla, Gábor Takács

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We derive a nonlinear integral equation (NLIE) for some bulk excited states of the sine-Gordon model on a finite interval with general integrable boundary interactions, including boundary terms proportional to the first time derivative of the field. We use this NLIE to compute numerically the dimensions of these states as a function of scale, and check the UV and IR limits analytically. We also find further support for the ground-state NLIE by comparison with boundary conformal perturbation theory (BCPT), boundary truncated conformal space approach (BTCSA) and the boundary analogue of the Lüscher formula.

Original languageEnglish
Pages (from-to)307-335
Number of pages29
JournalNuclear Physics B
Volume714
Issue number3
DOIs
Publication statusPublished - May 16 2005

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'NLIE for hole excited states in the sine-Gordon model with two boundaries'. Together they form a unique fingerprint.

  • Cite this